# SDR NACA2022070200001

- Difficulty date: July 2, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,663 hours, 17,966 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENGINE HPSOV STATUS MESSAGE IN FLIGHT. COMPLETED BITE CHECK IAW AMM 36-23-00, NO FAULT FOUND AIRCRAFT REMAINS ETOPS 180
